Vol. 197, No. 1, 2001

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Trilinear forms of gl2

Hung Yean Loke

Vol. 197 (2001), No. 1, 119–144
Abstract

Let G be either GL2() or GL2() with maximal compact subgroup K. Let g be its complexified Lie algebra. In this paper, we will construct (g,K)-invariant forms on i=13πi where πi is an infinitesimal principal series representation.

Milestones
Received: 6 April 1999
Revised: 20 September 1999
Published: 1 January 2001
Authors
Hung Yean Loke
Department of Mathematics
National University of Singapore
Singapore 119260